Results 1 to 13 of 13
Like Tree3Likes
  • 1 Post By cbrandner
  • 1 Post By Catrina
  • 1 Post By cbrandner
Still having symptoms
  1. #1
    cbrandner is offline New Member
    Join Date
    Jun 2017
    Posts
    9

    Default Still having symptoms

    41 days in and I'm STILL havin headaches, diarrhea, chills, sneezing, etc...

    Is this normal, or is something else wrong with me???

  2. #2
    TrishNeal is offline Member
    Join Date
    Jul 2017
    Posts
    93

    Default

    Sorry you're hurting, that sounds awful. If it were me, I'd drink tons of Gatorade and water and go to a doctor. Hang in there my friend.

  3. #3
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    193

    Default

    Sorry to hear that.

    What were you taking before you quit? Have you researched PAWS?

  4. #4
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,932

    Default

    Quote Originally Posted by ForMe30 View Post
    Sorry to hear that.

    What were you taking before you quit? Have you researched PAWS?
    You will continue to get questions like this that's why it's best to stay on one thread so that all your information and history is one place! It just gets too confusing for other's to help and advise you when they don't have your full story/background? Here's a link to your original thread - https://www.drugs.com/forum/need-tal...ion-73506.html

    I would suggest staying on that original thread and asking this and any further questions there? Good luck... God bless us all!

  5. #5
    cbrandner is offline New Member
    Join Date
    Jun 2017
    Posts
    9

    Default

    Been drinking Gatorade by the buckets since Day 1... thanks for responding.

  6. #6
    cbrandner is offline New Member
    Join Date
    Jun 2017
    Posts
    9

    Default

    Thanks for responding... I was on 200-240 mg. a day (oxycodone and oxycontin) for about 14 years.

    And PAWS is mental related, right???
    Catrina likes this.

  7. #7
    cbrandner is offline New Member
    Join Date
    Jun 2017
    Posts
    9

    Default

    Thanks for the info, Ricky... I appreciate it.

  8. #8
    blondie50ish is offline Member
    Join Date
    Nov 2014
    Posts
    339

    Default

    Quote Originally Posted by cbrandner View Post
    Thanks for responding... I was on 200-240 mg. a day (oxycodone and oxycontin) for about 14 years.

    And PAWS is mental related, right???
    I'm no expert, but 41 days has nothing on 14 years. Keep doing what you're doing, eventually the body will heal. I'm not sure how old you are either, but I think the older we get, the more time we try relapse, the longer it takes to heal. Just nurture yourself the best you can. This too shall pass (provided you don't start the process all over again).

  9. #9
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,124

    Default

    Quote Originally Posted by cbrandner View Post
    Thanks for responding... I was on 200-240 mg. a day (oxycodone and oxycontin) for about 14 years.

    And PAWS is mental related, right???
    Hello!

    I'm sorry too that you're still not feeling well. Give it time and you'll get there. Trish, I think, suggested that you read some about PAWS. PAWS isn't nearly as common as some believe. It's actually fairly unusual but it does happen. I don't think that's what going on with you though. PAWS is the reappearance of withdrawal symptoms sometimes after having been clean for months. It's not all mental and some of those symptoms are physical and they are real. Again, I don't think that's what is going on with you.

    You had been taking quite a hefty daily dose of oxy for a long time. My use was similar and I took that for nearly 20 years off and on, mostly on. When we're going through early recovery it seems like FOREVER and although 41 days is nothing to sneeze at (no pun intended) and is something to be very proud of, you are still newly recovering. The symptoms you describe are what I would expect at this point for you and I had the same issues. With each cold turkey detox (and I had plenty of them) my timeline was always very predictable. On Day 5 or 6, my body aches and RLS stopped very abruptly. I still was having to use Immodium everyday, my sleep was non-existent, and going from being over heated to having the chills lingered and improvement of these symptoms was very gradual. I think the first thing to get better was not having to run to the bathroom all day everyday. That resolved in 3 or 4 weeks. For the first two or three weeks after detox, I had almost no sleep. It sounds impossible, but when I say no sleep, I mean no sleep. During the five days or so of my acute cold turkey detox I didn't sleep a wink. Once the RLS and body aches had passed (around Day 5), I began to dose off for 15 or 20 minutes and then be wide awake. I might have been able to get an hour total and it was broken. After about three weeks, I was beginning to stay asleep for about an hour but would then wake up and be awake for a few hours before I'd fall back to sleep for another hour. I may have been getting 3 hours of broken sleep a night and even that wasn't consistent because I would still have nights that I couldn't sleep at all. Because good sleep returned so gradually, it's hard for me to say when I began to sleep consistently well but my guess is that is took around six weeks. The hot/cold thing lasted for at least that amount of time and again, it improved very gradually. So much so in fact that I can't even tell you how long it took to get completely better.

    Hang in there. I know it's exhausting and feels like it will never end but it will and you have got to be almost there. Don't get discouraged because all of what you are feeling is to be expected and it will get better.

    Congratulations on 41 days. You are well on your way so hang in there.

    Peace,

    Cat
    blondie50ish likes this.

  10. #10
    cbrandner is offline New Member
    Join Date
    Jun 2017
    Posts
    9

    Default

    Thank you, blondie... btw, I'm 61.
    blondie50ish likes this.

  11. #11
    cbrandner is offline New Member
    Join Date
    Jun 2017
    Posts
    9

    Default

    Thanks Cat... I appreciate your words.

  12. #12
    blondie50ish is offline Member
    Join Date
    Nov 2014
    Posts
    339

    Default

    Quote Originally Posted by cbrandner View Post
    Thank you, blondie... btw, I'm 61.
    Last time I went through this I was a decade younger than you and it took me a good 2/3 months to feel myself again. I hate to say that, because I don't want to discourage you, but please just stick with it. Those of us over 50 really need to be more gentle with our bodies. These symptoms will pass. Keep a journal, record how you feel everyday. I bet you will notice small changes for the better, every day. If not, see a doctor, but I think you will be surprised that you ARE getting better, it's just taking it's time.

  13. #13
    egy1973victor is offline New Member
    Join Date
    Jul 2017
    Posts
    3

    Default

    I think your brain cant returns to normal endorphin secretion... You have to get regular excercise with sun exposure.... Multivitamins like omega 3 niacin and 5htp....im on day 8 tramadol withdrawal and find it works....

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22